# SDR UIEA2021021500318

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,718 hours, 22,603 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Rt Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG FIRE LP 1( PERFORMED OPERATIONAL TEST OF ENG FIRE DETECTION SYSTEM  REF 26-11-00. OPERATIONAL TEST OKAY. MSG CLEARED.  )
